# SDR 2005UALA00210

- Difficulty date: March 3, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 61,420 hours, 7,798 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Damaged
- Location: Ext Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTICLE DOOR FLANGE HAS AN AREA APPROX 0.5 INCH IN DIA, BURNED AWAY FROM HEAVY ARCHING ON LOWER EDGE.  SOURCE OF DAMAGE UNCERTAIN.  ROUTINE INSPECTION DISCOVERED DAMAGE.  REPAIR PROVIDED BY ENGINEERING.
